# SDR UALA2011082204476

- Difficulty date: August 20, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 82,623 hours, 13,342 cycles
- Engine: Pwa PW4060
- System (JASC): 3150 · Central Warning
- Part: Circuit Card
- Part number: 285T025921
- Part serial: 104
- Condition: Faulty
- Location: Warning System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN STANDBY PWR SWITCH SELECTED TO OFF POSITION THE CONFIG WARNING SOUNDS AND THE MASTER WARNING LT ILLUMINATES.  WHEN STBY PWR BUS DEPOWERED OR WEU B CB P11 B18 PULLED MASTER WARNING LTS ILLUMINATE AND AURAL WARNING SOUNDS.  NO EICAS WARNING MSG IS PRESENT WHEN AURAL WARNING AND LTS ILLUMINATED, REQUIRES FURTHER TROUBLESHOOTING (PARTIAL).  T/S TO CARD M620 TO CONFIG WARNING MODULE IN P51.  REPLACED CARD PER MM.  ALL INDICATIONS & OPS NORMAL.  NO AURAL WARNING WHEN STBY PWR SWITCHED OFF.  CARD IS AA 7 DAY NON-POOL LOAN. PAPERWORK IN LOG.  CONTAINER IN LOB.
